# SDR I5EA2014061817

- Difficulty date: June 18, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 467,759 hours, 32,007 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 9059288854
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN BULLNOSE EMERGENCY WHITE LIGHT OVER SEATS 7AB, 9AB & 15AB INOPERATIVE.  EXTERIOR LT & RT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R  BATTERY PACK LOCATED IN CEILING AT STATIONS 753L & 598R.
